U.S. doctors online nowAsk doctors free
CA
A 42-year-old member asked:

Are dizziness, fever and headaches normal after immunizations?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Mild & just 2-3 days: Babies & toddlers may have mild fever and maybe feel achy or uncomfortable for 2-3 days after a non-live vaccine. Children & adults can have the same effects, but less often. Teens & adults sometimes get dizziness or fainting after shots or blood draws. If a live vaccine is taken, there can be more symptoms like aches, mild fever, cold symptoms, stool changes or rashes, depending on which vaccine.
Dr. Robert Stachler
ENT and Head and Neck Surgery 31 years experience
Immunizations: Dizziness, a low grade fever, and headaches are quite common after immunizations. Remember, most immunizations are live weakened viruses or viral products that cause us to develop an immune response to a particular virus. The body has a sub-clinical infection. When it develops, you will have these subtle symptoms. Hope you or your loved one feels better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 12, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.